# SDR DALA2021091605528

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,506 hours, 31,613 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 UPON LANDING, AROUND 85 KTS THE AUTOBRAKES SHOWED OFF (FO CAN'T REMEMBER IF HE TURNED THEM OFF OR IF THEY CAME OFF) AROUND 80 KTS I TRIED TO TAKE THE AIRPLANE FROM THE FO. AS SOON AS I PRESSED THE BRAKES THE AIRPLANE STARTED TURNING LEFT AND WAS DIFFICULT TO CONTROL. WE DECIDED TO ROLL DOWN TO THE END AND EXIT AT THE SLOWEST SPEED POSSIBLE. WE TAXIED TO THE GATE AT APPROX. 10-14 KTS. UPON PARKING WE WERE TOLD THERE WAS A LOUD BANG AND PEOPLE COULS SEE SPARKS. #3 TIRE APPEARS TO HAVE LOCKED UP AND POPPED- ASSOCIATED ECAM MSG BRAKES- AUTO BRK FAULT. BRAKES RELEASED. DID NOT FIND DAMAGE TO WING OR HYDRAULIC LINES. TIRE DID NOT SIT ON RIM. #4 TIRE HOLDING UP THE GEAR. CORRECTIVE ACTION: REPLACED #4 WHEEL TACHOMETER, REF. A320 AMM 32-42. FUNCTIONAL TEST FAILED. REPLACED BSCU, REF. A320 AMM 32-42. NO HELP. REPLACED #3 WHEEL TACHOMETER. FUNCTIONAL TEST FAILED. REF. A320 AMM 32-42. INSPECTED AND FOUND #3 WHEEL AND #4 WHEEL TACHOMETER HARNESS ROUTED INCORRECTLY THROUGH AXEL. RE-ROUTED TO CORRECT POSITION, REF. A32 SSM 31-42-02 PG.1. PERFORMED FUNCTIONAL TEST OF ALL FOUR WHEEL TACHOMETERS WITH AIDS. FUNCTIONAL TEST GOOD. FUNCTIONAL TEST OF TACHOMETERS AND ANTI SKID SYSTEM W/ NORMAL BRAKING SATISFACTORY. (8005442)
